Alert archive / Hawaii / High Surf Advisories in 2012

High Surf Advisory 29, NWS Honolulu, HI

October 7, 2012Honolulu County, Kauai County, Kalawao County, Hawaii

NWS Honolulu, HI issued this high surf advisory at Oct 7, 2012, 3:07 PM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It took effect at Oct 8, 2012, 10:00 AM HST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Oct 7, 2012, 3:07 PM HST (01:07 UTC)
In effect from
Oct 8, 2012, 10:00 AM HST
Expired
Oct 9, 2012, 10:06 AM HST
In force
24 hr
Issued by
NWS Honolulu, HI

Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI

The radar

The Molokai radar (PHMO), 116 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lihue, (PHLI), launched 00:00Z, 1.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 00:00Z on 2012-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 00:00Z on 2012-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
296 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1059 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

371 
WHHW40 PHFO 080107
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
307 PM HST SUN OCT 7 2012

...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI OAHU AND MOLOKAI AND FOR NORTH FACING SHORES OF MAUI...

.A LONG PERIOD NORTHWEST SWELL WILL BUILD TONIGHT AND MONDAY...WITH
SURF REACHING ADVISORY LEVELS ALONG EXPOSED NORTH AND WEST FACING
SHORES BY MONDAY AFTERNOON. THE SWELL IS EXPECTED TO BUILD EVEN
FURTHER ON TUESDAY...WITH SURF HEIGHTS POTENTIALLY REACHING
WARNING LEVELS ON EXPOSED SHORELINES.

HIZ001>003-006>008-012-013-017-020-081415-
/O.NEW.PHFO.SU.Y.0029.121008T2000Z-121011T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD-
MAUI WINDWARD WEST-WINDWARD HALEAKALA-
307 PM HST SUN OCT 7 2012

...HIGH SURF ADVISORY IN EFFECT FROM 10 AM MONDAY TO 6 PM HST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 6 PM HST
WEDNESDAY. 

* SURF...BUILDING TO HEIGHTS OF 12 TO 18 FEET ALONG NORTH FACING
  SHORES...AND 8 TO 14 FEET ALONG WEST FACING SHORES ON MONDAY.
  SURF IS EXPECTED TO BUILD FURTHER INTO TUESDAY...AND MAY REACH
  WARNING LEVEL HEIGHTS.

* TIMING...BUILDING MONDAY AND TUESDAY...PEAKING LATE
  TUESDAY...THEN GRADUALLY DIMINISHING THROUGH WEDNESDAY. 

* IMPACTS...LARGE BREAKING WAVES LEADING TO ROUGH SURF AND
  HAZARDOUS RIP CURRENTS. AS THIS WILL EVENTUALLY BE THE LARGEST
  SWELL OF THE WINTER SURF SEASON THUS FAR...SIGNIFICANT EROSION
  OF SAND CAN BE EXPECTED ALONG BEACHES WHERE SAND HAS ACCUMULATED
  OVER THE SUMMER MONTHS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION. FORECAST SURF HEIGHTS ARE ESTIMATES OF THE HEIGHT OF THE
FACE...OR FRONT...OF WAVES.

&&

$$

BIRCHARD
4 follow-up statements
022 
WHHW40 PHFO 081536
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
536 AM HST MON OCT 8 2012

...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI OAHU AND MOLOKAI AND FOR NORTH FACING SHORES OF MAUI...

.A LONG PERIOD NORTHWEST SWELL WILL BUILD TODAY... WITH SURF REACHING
ADVISORY LEVELS LATE THIS MORNING ALONG NORTH AND WEST FACING
SHORES. THE SWELL MAY REACH WARNING LEVELS ON TUESDAY.

HIZ001>003-006>008-012-013-017-020-090445-
/O.CON.PHFO.SU.Y.0029.121008T2000Z-121011T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD-
MAUI WINDWARD WEST-WINDWARD HALEAKALA-
536 AM HST MON OCT 8 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 6 PM HST WEDNESDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM HST WEDNESDAY. 

* SURF...BUILDING TO HEIGHTS OF 12 TO 18 FEET ALONG NORTH FACING
  SHORES...AND 8 TO 14 FEET ALONG WEST FACING SHORES TODAY. SURF
  IS EXPECTED TO BUILD INTO TUESDAY...AND MAY REACH WARNING LEVEL
  HEIGHTS.

* TIMING...BUILDING TODAY AND TUESDAY...THEN GRADUALLY
  DIMINISHING THROUGH WEDNESDAY.

* IMPACTS...LARGE BREAKING WAVES LEADING TO ROUGH SURF AND
  HAZARDOUS RIP CURRENTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION. FORECAST SURF HEIGHTS ARE ESTIMATES OF THE HEIGHT OF THE
FACE...OR FRONT...OF WAVES.

&&

$$


MORRISON
909 
WHHW40 PHFO 090108
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
308 PM HST MON OCT 8 2012

...HIGH SURF ADVISORY THROUGH NOON TUESDAY FOR NORTH AND WEST
FACING SHORES OF NIIHAU KAUAI OAHU AND MOLOKAI AND FOR NORTH
FACING SHORES OF MAUI...
...HIGH SURF WARNING FROM NOON TUESDAY TO 6 PM HST WEDNESDAY 
FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU AND MOLOKAI
AND FOR NORTH FACING SHORES OF MAUI...

.A LONG PERIOD NORTHWEST SWELL WILL CONTINUE TO BUILD THROUGH
TUESDAY...PEAKING TUESDAY NIGHT AND WEDNESDAY...WITH PEAK SURF
HEIGHTS EXCEEDING WARNING LEVELS. 

HIZ001>003-006>008-012-013-017-020-091415-
/O.NEW.PHFO.SU.W.0006.121009T2200Z-121011T0400Z/
/O.EXT.PHFO.SU.Y.0029.000000T0000Z-121009T2200Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD-
MAUI WINDWARD WEST-WINDWARD HALEAKALA-
308 PM HST MON OCT 8 2012

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL NOON HST TUESDAY...
...HIGH SURF WARNING IN EFFECT FROM NOON TUESDAY TO 6 PM HST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
WARNING...WHICH IS IN EFFECT FROM NOON TUESDAY TO 6 PM HST
WEDNESDAY. THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL NOON HST
TUESDAY. 

* SURF...BUILDING TO HEIGHTS OF 12 TO 20 FEET ALONG NORTH FACING
  SHORES...AND 10 TO 15 FEET ALONG WEST FACING SHORES THROUGH
  EARLY TUESDAY. SURF IS EXPECTED TO REACH HEIGHTS OF 25 FEET
  ALONG NORTH FACING SHORES AND 20 FEET ALONG WEST FACING SHORES
  DURING THE PEAK OF THE SWELL.

* TIMING...BUILDING THROUGH TUESDAY...PEAKING TUESDAY NIGHT AND
  WEDNESDAY...THEN GRADUALLY DIMINISHING THROUGH THURSDAY.

* IMPACTS...LARGE BREAKING WAVES LEADING TO ROUGH SURF AND
  HAZARDOUS RIP CURRENTS. AS IS TYPICAL WITH LARGE EARLY SEASON
  SWELLS...SIGNIFICANT EROSION OF SAND CAN BE EXPECTED ALONG
  BEACHES WHERE SAND HAS ACCUMULATED DURING THE SUMMER MONTHS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS.

FORECAST SURF HEIGHTS ARE ESTIMATES OF THE HEIGHT OF THE FACE...
OR FRONT...OF WAVES.

&&

$$

BIRCHARD
483 
WHHW40 PHFO 091325
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
325 AM HST TUE OCT 9 2012

...HIGH SURF ADVISORY THROUGH THIS MORNING FOR NORTH AND WEST FACING
SHORES OF NIIHAU KAUAI OAHU AND MOLOKAI AND FOR NORTH FACING
SHORES OF MAUI... 
...HIGH SURF WARNING STARTING AT NOON HST TODAY FOR NORTH AND WEST
FACING SHORES OF NIIHAU KAUAI OAHU AND MOLOKAI AND FOR NORTH
FACING SHORES OF MAUI...

.A LONG PERIOD NORTHWEST SWELL WILL CONTINUE TO BUILD TODAY...PEAKING
TONIGHT AND WEDNESDAY...WITH PEAK SURF HEIGHTS EXCEEDING WARNING
LEVELS. A HIGH SURF ADVISORY WILL LIKELY BE NEEDED LATER TODAY OR 
TONIGHT FOR WEST FACING SHORES OF THE BIG ISLAND.


HIZ001>003-006>008-012-013-017-020-100200-
/O.CON.PHFO.SU.W.0006.121009T2200Z-121011T0400Z/
/O.CON.PHFO.SU.Y.0029.000000T0000Z-121009T2200Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD-
MAUI WINDWARD WEST-WINDWARD HALEAKALA-
325 AM HST TUE OCT 9 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON HST TODAY...
...HIGH SURF WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM
HST WEDNESDAY...

A HIGH SURF WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM HST
WEDNESDAY. A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON HST
TODAY. 

* SURF...BUILDING TO HEIGHTS OF 20 TO 25 FEET ALONG NORTH FACING
  SHORES AND 15 TO 20 FEET ALONG WEST FACING SHORES.

* TIMING...BUILDING TODAY BEFORE PEAKING LATER TONIGHT AND INTO
  WEDNESDAY.

* IMPACTS...LARGE BREAKING WAVES LEADING TO ROUGH SURF AND 
  HAZARDOUS RIP CURRENTS. AS IS TYPICAL WITH LARGE EARLY SEASON 
  SWELLS...SIGNIFICANT EROSION OF SAND CAN BE EXPECTED ALONG 
  BEACHES WHERE SAND HAS ACCUMULATED DURING THE SUMMER MONTHS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS.

FORECAST SURF HEIGHTS ARE ESTIMATES OF THE HEIGHT OF THE FACE...
OR FRONT...OF WAVES.

&&

$$

REYNES/HOUSTON
897 
WHHW40 PHFO 092006
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
1006 AM HST TUE OCT 9 2012

...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI OAHU AND MOLOKAI AND FOR NORTH FACING SHORES OF MAUI...
...HIGH SURF ADVISORY FOR WEST FACING SHORES OF THE BIG ISLAND...

.A LONG PERIOD NORTHWEST SWELL WILL CONTINUE TO BUILD THROUGH THE
DAY...PEAKING TONIGHT AND CONTINUING INTO WEDNESDAY BEFORE
SUBSIDING. 

HIZ001>003-006>008-012-013-017-020-100915-
/O.CAN.PHFO.SU.Y.0029.000000T0000Z-121009T2200Z/
/O.EXT.PHFO.SU.W.0006.121009T2006Z-121011T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD-
MAUI WINDWARD WEST-WINDWARD HALEAKALA-
1006 AM HST TUE OCT 9 2012

...HIGH SURF WARNING NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY...
...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE HIGH
SURF ADVISORY. THE HIGH SURF WARNING IS NOW IN EFFECT UNTIL 6 PM
HST WEDNESDAY. 

* SURF...20 TO 25 FEET ALONG NORTH FACING SHORES AND 15 TO 20
  FEET ALONG WEST FACING SHORES.

* TIMING...SURF WILL PEAK LATE THIS AFTERNOON AND TONIGHT.

* IMPACTS...LARGE BREAKING WAVES LEADING TO ROUGH SURF AND 
  HAZARDOUS RIP CURRENTS. AS IS TYPICAL WITH LARGE EARLY SEASON 
  SWELLS...SIGNIFICANT EROSION OF SAND CAN BE EXPECTED ALONG 
  BEACHES WHERE SAND HAS ACCUMULATED DURING THE SUMMER MONTHS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS.

&&

$$

HIZ023-100915-
/O.NEW.PHFO.SU.Y.0030.121009T2006Z-121011T0400Z/
KONA-
1006 AM HST TUE OCT 9 2012

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST WEDNESDAY. 

* SURF...BUILDING TO 6 TO 8 FEET ALONG WEST FACING SHORES.

* TIMING...EARLY THIS EVENING THROUGH WEDNESDAY. 

* IMPACTS...LARGE BREAKING WAVES LEADING TO ROUGH SURF AND 
  HAZARDOUS RIP CURRENTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

BRAVENDER

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this high surf advisory went out at Oct 7, 9:37 AM HST, 5 hours 30 minutes earlier.

Area forecast discussion, Oct 7, 9:37 AM HST, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
937 AM HST SUN OCT 7 2012

.SYNOPSIS...
A STALLED FRONT REMAINS IN PLACE JUST TO THE NORTHWEST OF THE MAIN
HAWAIIAN ISLANDS AND KEEPING LIGHT TO MODERATE SOUTHWESTERLY AND
SOUTHERLY WINDS ACROSS THE AREA THROUGH TUESDAY. CLOUD BANDS AND
PASSING SHOWERS WILL CONTINUE TO AFFECT THE ISLANDS AT
TIMES...ALONG WITH RETURNING DAYTIME SEA BREEZES AND NIGHTTIME LAND
BREEZES. VOLCANIC HAZE WILL PERSIST OVER THE STATE THROUGH THE
MIDDLE OF THE WEEK. THE TRADE WINDS ARE EXPECTED TO BEGIN
ESTABLISHING BY WEDNESDAY AS HIGH PRESSURE BUILDS TO THE NORTHEAST
OF THE AREA.

&&

.DISCUSSION...
A STALLED COLD FRONT BOUNDARY REMAINS IN PLACE JUST TO THE NORTHWEST
OF KAUAI WITH A COUPLE OF CONVERGENCE BANDS MOVING AHEAD OF THE
FRONT AND AFFECTING MAINLY KAUAI AND MAUI COUNT. WEAK TO MODERATE
SOUTHWESTERLY/SOUTHERLY FLOW IS EXPECTED TO CONTINUE ACROSS THE MAIN
HAWAIIAN ISLANDS TODAY...AND SHOULD PREVAIL DURING THE NEXT COUPLE
OF DAYS AS THE OVERALL SYNOPTIC PATTERN IS NOT EXPECTED TO CHANGE
MUCH. THIS WIND REGIME WILL FAVOR LOW CLOUD DEVELOPMENT AND SHOWER
ACTIVITY OVER LEEWARD AND SOUTH FACING SLOPES OF THE ISLANDS.

HIGHER CHANCES OF RAINFALL REMAIN OVER KAUAI AS THE PROXIMITY OF THE
FRONT WILL PROVIDE FOR BANDS OF CLOUDS TO KEEP PASSING THROUGH THE
VICINITY OF THE ISLAND...BUT IN GENERAL ANY OF THE ISLANDS COULD
EXPERIENCE PASSING RAINBANDS AT ANY GIVEN TIME DURING THE NEXT DAY
OR SO. ALSO...WITH THE OVERALL WEAK FLOW IN PLACE...EXPECT AFTERNOON
SEA BREEZES TO DEVELOP AND BRINGING LOCALIZED CONVECTION...
ESPECIALLY OVER MAUI COUNTY AND THE BIG ISLAND WHERE CLOUD COVER
WILL VARY DURING THE DAY AND ALLOW FOR BETTER DAYTIME HEATING.

LATEST SOUNDING DATA FOR HILO AND LIHUE SHOW THE PRESENCE OF AN
INVERSION...AROUND 5K FT AND 7K FT RESPECTIVELY. THEREFORE...
DESPITE HAVING A SOMEWHAT UNSTABLE AIRMASS ACROSS THE AREA...WIDE
SPREAD/INTENSE RAIN ACTIVITY IS NOT EXPECTED EXCEPT FOR SOME
POSSIBLE BRIEF LOCALIZED DOWNPOURS DURING THE AFTERNOON AND EARLY
EVENING HOURS AS SEA BREEZES PUSH INLAND.

ALTHOUGH THERE ARE STILL DISCREPANCIES BETWEEN MODEL SOLUTIONS
REGARDING THE FORECAST EVOLUTION...GUIDANCE IN GENERAL SHOW
THAT A RETURN TO TRADES IS IN STORE FOR THE SECOND HALF OF THE
WEEK. WITH THE TROUGH TO THE NORTH MOVING AWAY FROM THE AREA...HIGH
PRESSURE BUILDS TO THE N/NE OF THE ISLANDS AND BRINGS BACK A MORE
TYPICAL TRADE WIND WEATHER PATTERN STARTING ON WEDNESDAY.

&&

.AVIATION...
PREFRONTAL CONVERGENCE BAND OVER KAUAI IS MOVING NORTHWEST SLOWLY.
SCATTERED SHOWERS IN THE BAND WILL MOVE OVER KAUAI FROM THE
SOUTHWEST PRODUCING ISOLATED MVFR CONDITIONS THROUGH TONIGHT.

A PREFRONTAL CONVERGENCE BAND OVER MAUI COUNTY IS MOVING SOUTHEAST
SLOWLY. THE BAND WILL PRODUCE WIDESPREAD MVFR CONDITIONS AND MT OBSC
OVER MOLOKAI...LANAI AND MAUI TODAY. AN AIRMET IS UP FOR THE MT
OBSC. CONDITIONS WILL REMAIN VFR ELSEWHERE.

&&

.MARINE...
A DEEPENING LOW PRESSURE SYSTEM OVER THE NORTH CENTRAL PACIFIC IS
EXPECTED TO PRODUCE A LARGE NORTH/NORTHWEST SWELL MONDAY THROUGH
WEDNESDAY WITH WAVE HEIGHTS PEAKING ON TUESDAY.

ADVISORY LEVEL SURF FOR NORTH AND WEST FACING SHORES SEEMS LIKELY
BY MONDAY...WITH SURF HEIGHTS APPROACHING WARNING LEVELS ON TUESDAY.
THE LARGE SWELL MAY ALSO BRING SMALL CRAFT CONDITIONS FOR THE
EXPOSED COASTAL WATERS BEGINNING LATE MONDAY.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION/MARINE...REYNES
AVIATION...DONALDSON

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 3:32 AM HSTSmall Craft AdvisoryHFO3 days

Nearby

High Surf Advisories in Hawaii, 2012Every high surf advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.